# SDR UIEA2020111902421

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,840 hours, 21,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN AT STRINGER L-6.5 OUTBOARD OF WSTA 990.2 HAS 2 CRACKS COMING FROM FASTENER LOCATION.  INDICATIONS ARE CIRCLED IN RED MARKER.  COMPLIED WITH RT WING SKIN REPAIR AND STRINGER L-6.5.  REPLACEMENT WS 990.2, IAW EA 20037 REV IR AND EO 6757A140PT1-2.
